# SDR DL757081274

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,838 hours, 30,192 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DAMAGE REMOVAL OF MAIN CABIN DECK PLATE, FOUND STA 1680 FLOORBEAM CORRODED IN NUMEROUS LOCATION.  BLENDED CORROSION IAW 757 SRM 51-10-02.  CORROSION FOUND OUT OF LIMITS.  REPLACEMENT FLOORBEAM CAP INSTALLED IAW SRM 51-40-02 AND ERA 470312-14.
